# SDR FQAR20200819007

- Difficulty date: August 19, 2020
- Submitted: August 19, 2020
- Operation: General aviation
- Aircraft: N440PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496084
- Aircraft time: 12,034 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bracket
- Part number: 95643009
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED LANDING GEAR INSPECTION, THE RIGHT MAIN GEAR TRUSS BRACKET ASSEMBLY WAS FOUND TO BE CRACKED AT THE UPPER MOUNTING EAR.  EXAMINATION WITH 10X GLASS SHOWED SIGNS OF THE CRACK STARTING AT THE MOUNTING BOSS RECESS, TOTAL TIME ON PART UNKNOWN, IT WAS REPAIRED 585HRS AGO.
